Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Fingers tasting spicy, red patch on arm, face burning. What is it?

This may sound wierd, but a couple of days ago I noticed when I was eating that my fingers tasted spicy-like and made me tongue tingle. So I went and washed my hands. But no matter how many times I washed them, even when I changed soaps, the falvor did not go away. Later that night I noticed a red patch on my arm that felt like I was being burnt. It also had that spicy flavor. The next day it was gone. But this morning when I was getting ready I suddenly felt an area on my face burning and sure enough there is a patch that is excreting the same odd spicy taste. I'm not sure what this could be!
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi ,
Thanks for writing here.
Spicy test and burning sensation suggest nerve involvement.

Common causes for neural involvement are
1.Vitamin b group deficiency
2.Herpes infections
3.Cervical spondylosiis ,

Treatment for this condition is quite differnt and it will be better to consult your doctor.

Take care.
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor